# SDR MALA954675

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Part number: 071137800
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3208 - ON CLIMB-OUT FROM MSP, THE WEATHER RADAR BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE WEATHER RADAR TRANSCEIVER.  SYSTEM OPERATED SATISFACTORILY.  (M)
